# SDR HEEA0013891

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Member
- Part number: 579065H
- Condition: Worn
- Location: Transmission
- Part time: 1,579 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER WORN.  REPLACEMENT TAKEN FROM CONSIGNMENT KIT. S
